Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 77-84
DOI: 10.12691/tjant-7-3-4
Open AccessArticle

On Some Properties of Coprime Labelled Graphs

M. A. Rajan1, Kinkar Ch. Das2, , V. Lokesha3 and I. Naci Cangül4

1Innovation Labs, Tata Consultancy Services Ltd, Abhilash, A Block 3rd Floor,EPIP IndustrialArea, Whitefield, Bangalore-560066, Karnataka, India

2Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea

3Department of Mathematics, Vijayanagara Sri Krishnadevaraya University, Bellari, Karnataka, India

4Department of Mathematics, Faculty of Science, Uludag University, Görükle, 16059, Bursa, Turkey

Pub. Date: June 06, 2019

Cite this paper:
M. A. Rajan, Kinkar Ch. Das, V. Lokesha and I. Naci Cangül. On Some Properties of Coprime Labelled Graphs. Turkish Journal of Analysis and Number Theory. 2019; 7(3):77-84. doi: 10.12691/tjant-7-3-4


A is a labelled graph denoted by in which the vertex set of an has vertices labeled {} and edges such that there exist an edge between two distinct vertices labeled { and }, if { and } are coprime to each other. In this paper, some properties of the ER- are studied. An algorithm to compute GCD and LCM of any two numbers between and p by means of an ER- graph is also described.

Euler's phi-function coprime prime number chromatic number co-prime graph

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  D. M. Burton, Elementary Number Theory, 6th Edition, McGraw Hill, India (2007).
[2]  Paul Erdös, Gabor. N.Sarkozy, On Cycles in the Coprime graph of integers, Electronic Journal of Combinatorics 4 (2) (1997) #R8.
[3]  J. Baskar Babujee, Euler's Phi Function and Graph Labeling, Int. J. Math. Sciences 5 (20) (2010) 977-984.
[4]  J. A. Gallian, A Dynamic Survey of Graph Labeling, The Electronic Journal of Combinatorics 16 (2009) #DS6.
[5]  F. Harary, Graph Theory, Addison-Wesley, Reading Mass, (1969).
[6]  I. Gutman, The energy of a graph: old and new results, Algebraic Combinatorics and Applications, Springer Berlin, (2001), 196-211.
[7]  K. C. Das and P. Kumar, Some new bounds on the spectral radius of graphs, Discrete Math. 281 (2004) 149-161.
[8]  H. S. Ramane, H . B. Walikar, S. B. Rao, B. D. Acharya, P. R. Hampiholi, S. R. Jog, I. Gutman, Equienergetic graphs, Kragujevac, J. Math. 26 (2004), preceding paper.
[9]  S. Ramanujan, A proof of Bertrand's postulate, Journal of the Indian Mathematical Society 11 (1919) 181-182.
[10]  G.H. Hardy, An Introduction to the Theory of Numbers, 5th Edition, Oxford Science Publications, (1980).
[11]  M. N. Huxley, On the Difference Between Consecutive Primes, Inventiones math. 15 (1972) 164-170.
[12]  Thomas. R. Nicely, New Maximal Prime Gaps and First Occurences, Mathematics of Computation, AMS 68 (227) (1999) 1311-1315.
[13]  I. Gutman, Total π-electron energy of benzenoid hydrocarbons, Topics Curr. Chem. 162 (1992) 29-63.
[14]  I. Gutman, The energy of a graph: old and new results, in: A. Betten, A. Kohnert, R. Laue, A. Wassermann (Eds.), Algebraic Combinatorics and Applications, Springer-Verlag, Berlin, 2001, pp. 196-211.
[15]  I. Gutman, Topology and stability of conjugated hydrocarbons. The dependence of total π-electron energy on molecular topology, J. Serb. Chem. Soc. 70 (2005) 441-456.
[16]  R. Balakrishnan, The energy of a graph, Linear Algebra Appl. 387 (2004) 287-295.
[17]  D. Stevanović, Energy and NEPS of graphs, Linear Multilinear Algebra 53 (2005) 67-74.
[18]  D. Stevanović, I. Stanković, Remarks on hyperenergetic circulant graphs, Linear Algebra Appl. 400 (2005) 345-348.
[19]  W. Yan, L. Ye, On the minimal energy of trees with a given diameter, Appl. Math. Lett. 18 (2005) 1046-1052.
[20]  R. Merris, Laplacian matrices of graphs: A survey, Linear Algebra Appl. 197,198 (1994) 143-176.
[21]  K. C. Das, Sharp Lower Bounds on the Laplacian eigenvalues of Trees, Linear Algebra Appl. 384 (2004) 155-169.